# SDR YENA2019061060314

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 58,039 hours, 20,880 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  RH FWD OVERWING EMER HATCH UPPER AND LOWER AFT FRAME SEGMENT 1 IS CRACKED AT HOLES 2.5.6.7.8.9.14.16.17. AND 18 TOTAL LENGTH 0.830" AND FWD FRAME SEGMENT 1 AT HOLES 6.7.8.9.16.17.18 TOTAL LENGTH 0.885"; ACCOMPLISHED EC A320-52-1144-02/TC A320-52-1144-02 OPS 17021.
